RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 285–289 (Mi mz6680)  

Automorphism matrix of a countable-dimensional torus

E. V. Maikov, G. E. Shilov

M. V. Lomonosov Moscow State University

Abstract: It is known that an automorphism of a finite-dimensional torus is given by a square matrix with a determinant equal to $\pm1$. The present note gives an analogous description of the matrix for an automorphism of a countable-dimensional torus.

Full text: PDF file (370 kB)

English version:
Mathematical Notes, 1968, 3:3, 182–184

Bibliographic databases:

UDC: 512.4
Received: 28.09.1967

Citation: E. V. Maikov, G. E. Shilov, “Automorphism matrix of a countable-dimensional torus”, Mat. Zametki, 3:3 (1968), 285–289; Math. Notes, 3:3 (1968), 182–184

Citation in format AMSBIB
\Bibitem{MaiShi68}
\by E.~V.~Maikov, G.~E.~Shilov
\paper Automorphism matrix of a~countable-dimensional torus
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 285--289
\mathnet{http://mi.mathnet.ru/mz6680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228624}
\zmath{https://zbmath.org/?q=an:0185.07301}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 182--184
\crossref{https://doi.org/10.1007/BF01387331}


Linking options:
  • http://mi.mathnet.ru/eng/mz6680
  • http://mi.mathnet.ru/eng/mz/v3/i3/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:327
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020